# SDR IPXA2017072019563

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 15,622 hours, 9,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5361235620100
- Condition: Cracked
- Location: Frame 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, E & E BAY RT SIDE FRAME 10 HAS A CRACKED ANGLE.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-21.
